Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 49, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 25, 2007, 8:35 AM CDT for Wharton County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2007, 8:35 AM CDT (13:35 UTC)
- Expired
- Apr 25, 2007, 9:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Counties, with a storm outline in the text
County Wharton County, TX
The radar
The Houston radar (KHGX), 107 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:40 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2201 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KHGX 251335
SVRHGX
TXC481-251430-
/O.NEW.KHGX.SV.W.0049.070425T1335Z-070425T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
835 AM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHARTON COUNTY IN SOUTHEAST TEXAS
* UNTIL 930 AM CDT
* AT 833 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF EL CAMPO...MOVING EAST AT 25 TO 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
EL CAMPO...
PIERCE...
WHARTON...
BOLING-IAGO...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST TEXAS.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 2932 9648 2942 9631 2947 9625 2949 9608
2940 9598 2933 9597 2927 9586 2925 9586
2917 9647
$$2 follow-up statements
000
WWUS54 KHGX 251351
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
850 AM CDT WED APR 25 2007
TXC481-251430-
/O.CON.KHGX.SV.W.0049.000000T0000Z-070425T1430Z/
WHARTON TX-
850 AM CDT WED APR 25 2007
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WHARTON COUNTY UNTIL
930 AM CDT...
AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL WHARTON
COUNTY...NEAR EL CAMPO...MOVING EAST AT 25 TO 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PIERCE...
WHARTON...
BOLING-IAGO...
EL CAMPO...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. AVOID WINDOWS AND TAKE COVER...NOW
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER...
NOW
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST TEXAS.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 2932 9648 2942 9631 2947 9625 2949 9608
2940 9598 2933 9597 2927 9586 2925 9586
2917 9647
$$000
WWUS54 KHGX 251427
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
927 AM CDT WED APR 25 2007
TXC481-251437-
/O.EXP.KHGX.SV.W.0049.000000T0000Z-070425T1430Z/
WHARTON TX-
927 AM CDT WED APR 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR WHARTON COUNTY WILL BE
ALLOWED TO EXPIRE AT 930 AM CDT...
THE THUNDERSTORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED...MOVING EAST OF THE COUNTY...AND IS NO LONGER EXPECTED TO
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 2932 9648 2942 9631 2947 9625 2949 9608
2940 9598 2933 9597 2927 9586 2925 9586
2917 9647
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:33 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 25, 6:33 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
633 AM CDT WED APR 25 2007
...SLIGHT RISK OF SEVERE WEATHER CONTINUES FOR SOUTHEAST TEXAS
TODAY...
.UPDATE...SATELLITE AND RADAR IMAGES CONTINUE TO INDICATE
CONVECTION DEVELOPING ACROSS THE SOUTHWEST PORTIONS OF THE CWA
THIS MORNING. LAPS SURFACE ANALYSIS INDICATES A FAIRLY STABLE
AIRMASS ACROSS SOUTHEAST TX BUT A TORNADO WATCH REMAINS IN
EFFECT FOR THE SOUTHERN AND EASTERN PORTIONS OF THE AREA THROUGH
9 AM. HAVE ALREADY CANCELLED THE FLOOD WATCH FOR THE AREA THIS
MORNING AND HAVE LOWERED POPS THIS MORNING BASED ON RADAR TRENDS.
SPC CURRENTLY HAS A SLIGHT RISK FOR THE AREA TODAY AS AFTERNOON
HEATING MAY DESTABILIZE THE ATMOSPHERE BEFORE THE FRONT/DRYLINE
MOVES THROUGH THE AREA. IN ADDITION...THE LEFT FRONT QUADRANT
OF AN UPPER LEVEL JET IS APPROACHING THE AREA SO THE CHANCE OF
THUNDERSTORMS...SOME POSSIBLY STRONG TO SEVERE...WILL LINGER
THROUGH THE REST OF THE MORNING INTO THE AFTERNOON. HAVE ALREADY
UPDATED GRIDS/ZONES WITH CURRENT WATCHES FOR NOW. 32
&&
.PREV DISCUSSION... /ISSUED 420 AM CDT WED APR 25 2007/
SATELLITE AND RADAR IMAGES INDICATE A LINE OF STRONG TO SEVERE
THUNDERSTORMS MOVING THROUGH THE NORTHERN AND CENTRAL PORTIONS OF
SOUTHEAST TEXAS EARLY THIS MORNING. SEVERAL REPORTS OF WIND DAMAGE
WERE RECEIVED AS THE LINE MOVED INTO THE WESTERN PORTIONS OF THE
CWA EARLIER. SO FAR THE CONVECTION HAS BEEN MOVING FAIRLY QUICK TO
THE EAST SO THE THREAT OF HEAVY RAINFALL APPEARS TO HAVE
DIMINISHED SOMEWHAT. HOWEVER...WILL CONTINUE FLOOD WATCH THROUGH
THIS MORNING AS ADDITIONAL SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP ACROSS SOUTH CENTRAL TX AND THIS AREA WILL LIKELY MOVE
INTO THE AREA IN THE NEXT COUPLE OF HOURS. WILL HAVE TO WAIT AND
SEE IF THE CURRENT CONVECTION MOVES OUT QUICK ENOUGH FOR THE
ATMOSPHERE TO RECOVER WITH DIURNAL HEATING THIS AFTERNOON TO SEE
IF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS DEVELOPS LATER TODAY
WITH THE PACIFIC FRONT/DRYLINE MOVES INTO EAST TX AS THE 500MB LOW
OVER THE SOUTHERN PLAINS MOVES SLOWLY EASTWARD. HAVE ALREADY
ISSUED ZONES/GRIDS WITH RAIN CHANCES NEAR 100 PERCENT THIS MORNING
ACROSS MOST OF THE CWA. RAIN CHANCES SHOULD DIMINISH LATE THIS
MORNING INTO THE AFTERNOON FROM WEST TO EAST AS DRIER AIR FILTERS
IN WITH WINDS VEERING TO THE WEST ALOFT. ALSO...TORNADO WATCH FOR
SOUTHEAST TX CONTINUES THROUGH 9 AM AS SOME LOW LEVEL SHEAR MAY
PROVIDE THE POTENTIAL FOR ISOLATED TORNADOES ALONG THE LINE OF
CONVECTION THIS MORNING. 32
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 82 55 81 57 81 / 40 0 0 0 10
HOUSTON (IAH) 80 57 83 59 81 / 60 10 0 0 10
GALVESTON (GLS) 77 66 78 66 77 / 60 10 0 0 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
20 NM.
SMALL CRAFT ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING ZONES: GALVESTON BAY.
&&
DISCUSSION...32Hazardous weather outlook, Apr 25, 6:10 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 610 AM CDT WED APR 25 2007 TXZ163-164-176>179-195>200-210>214-226-227-235>238-261115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 610 AM CDT WED APR 25 2007 ...SLIGHT RISK OF SEVERE WEATHER CONTINUES FOR SOUTHEAST TEXAS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE ACROSS SOUTHEAST TEXAS THIS MORNING. THERE STILL REMAINS THE POTENTIAL FOR SOME OF THESE STORMS TO BE STRONG TO SEVERE WITH THE GREATEST THREAT OF SEVERE WEATHER BEING DAMAGING WINDS. IN ADDITION...HAIL AND ISOLATED TORNADOES CAN BE EXPECTED WITH ANY STORMS THAT DO BECOME SEVERE LATER THIS MORNING. THE POTENTIAL EXISTS FOR THUNDERSTORMS TO REDEVELOP OVER THE SOUTHERN AND EASTERN HALF OF SOUTHEAST TEXAS THIS AFTERNOON AS A WEAK PACIFIC COLD FRONT MOVES INTO THE AREA. IF STORMS ARE ABLE TO REDEVELOP...THEY WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE PRODUCING LARGE HAIL AND DAMAGING DOWNBURST WINDS. HOWEVER...OVERALL CONFIDENCE IS LOW THAT THE ATMOSPHERE WILL DESTABILIZE SUFFICIENTLY TO SUPPORT STORM REDEVELOPMENT. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING OR AFTERNOON.
In the hours before
Local storm report, Apr 25, 4:00 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
400 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND GST 5 SW CALDWELL 30.48N 96.76W
04/25/2007 E60.00 MPH BURLESON TX EMERGENCY MNGR
0215 AM TSTM WND DMG SNOOK 30.49N 96.47W
04/25/2007 BURLESON TX EMERGENCY MNGR
TREES DOWN AT FM2039 1 MILE NORTH OF HWY 60
0215 AM TORNADO 3 NW SNOOK 30.52N 96.50W
04/25/2007 BURLESON TX EMERGENCY MNGR
POSSIBLE TORNADO WITH 1 MILE LONG PATH OF DAMAGE
0245 AM TSTM WND DMG 5 NW SNOOK 30.54N 96.53W
04/25/2007 BURLESON TX EMERGENCY MNGR
TREE FELL ON CAR AT FM2039 NEAR TUNIS
0255 AM HAIL 5 W BRENHAM 30.16N 96.48W
04/25/2007 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
HWY 290 AT GANSKI CREEK
0255 AM FUNNEL CLOUD BRENHAM 30.16N 96.40W
04/25/2007 WASHINGTON TX LAW ENFORCEMENT
FUNNEL CLOUD SPOTTED NEAR FM389
0305 AM TSTM WND DMG 1 W COLLEGE STATION 30.60N 96.33W
04/25/2007 BRAZOS TX LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE IN WEST COLLEGE STATION
&&
MCASTILLLocal storm report, Apr 25, 5:05 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
ROOF OFF NEAR ROCK PRARIE AND WELLBORN
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
COLLEGE STATION MIDDLE SCHOOL ROOF AND WINDOW DAMAGE
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
TREES DOWN NEAR HOLLIMAN AND LUTHER
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
TREES AND FENCE DOWN NEAR VICTORIA DR.
0405 AM TSTM WND GST 5 NW SPRING 30.11N 95.44W
04/25/2007 E60.00 MPH MONTGOMERY TX PUBLIC
NEAR THE WOODLANDS
&&
MCASTILLLocal storm report, Apr 25, 5:44 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
544 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND GST 5 SW CALDWELL 30.48N 96.76W
04/25/2007 E60.00 MPH BURLESON TX EMERGENCY MNGR
0215 AM TSTM WND DMG SNOOK 30.49N 96.47W
04/25/2007 BURLESON TX EMERGENCY MNGR
TREES DOWN AT FM2039 1 MILE NORTH OF HWY 60
0215 AM TORNADO 3 NW SNOOK 30.52N 96.50W
04/25/2007 BURLESON TX EMERGENCY MNGR
POSSIBLE TORNADO WITH 1 MILE LONG PATH OF DAMAGE
0245 AM TSTM WND DMG 5 NW SNOOK 30.54N 96.53W
04/25/2007 BURLESON TX EMERGENCY MNGR
TREE FELL ON CAR AT FM2039 NEAR TUNIS
0255 AM HAIL 5 W BRENHAM 30.16N 96.48W
04/25/2007 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
HWY 290 AT GANSKI CREEK
0255 AM FUNNEL CLOUD BRENHAM 30.16N 96.40W
04/25/2007 WASHINGTON TX LAW ENFORCEMENT
FUNNEL CLOUD SPOTTED NEAR FM389
0305 AM TSTM WND DMG 1 W COLLEGE STATION 30.60N 96.33W
04/25/2007 BRAZOS TX LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE IN WEST COLLEGE STATION
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
ROOF OFF NEAR ROCK PRARIE AND WELLBORN
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
COLLEGE STATION MIDDLE SCHOOL ROOF AND WINDOW DAMAGE
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
TREES DOWN NEAR HOLLIMAN AND LUTHER
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
TREES AND FENCE DOWN NEAR VICTORIA DR.
0342 AM TSTM WND DMG DACUS 30.45N 95.79W
04/25/2007 MONTGOMERY TX EMERGENCY MNGR
POWERLINES AND TREES DOWN ALONG FM 1486
0405 AM TSTM WND GST 5 NW SPRING 30.11N 95.44W
04/25/2007 E60.00 MPH MONTGOMERY TX PUBLIC
NEAR THE WOODLANDS
&&
47Local storm report, Apr 25, 6:59 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
659 AM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TORNADO 3 NW SNOOK 30.52N 96.50W
04/25/2007 BURLESON TX EMERGENCY MNGR
POSSIBLE TORNADO WITH 1 MILE LONG PATH OF DAMAGE
0215 AM TSTM WND DMG SNOOK 30.49N 96.47W
04/25/2007 BURLESON TX EMERGENCY MNGR
TREES DOWN AT FM2039 1 MILE NORTH OF HWY 60
0215 AM TSTM WND GST 5 SW CALDWELL 30.48N 96.76W
04/25/2007 E60.00 MPH BURLESON TX EMERGENCY MNGR
0245 AM TSTM WND DMG 5 NW SNOOK 30.54N 96.53W
04/25/2007 BURLESON TX EMERGENCY MNGR
TREE FELL ON CAR AT FM2039 NEAR TUNIS
0255 AM FUNNEL CLOUD BRENHAM 30.16N 96.40W
04/25/2007 WASHINGTON TX LAW ENFORCEMENT
FUNNEL CLOUD SPOTTED NEAR FM389
0255 AM HAIL 5 W BRENHAM 30.16N 96.48W
04/25/2007 E0.25 INCH WASHINGTON TX LAW ENFORCEMENT
HWY 290 AT GANSKI CREEK
0300 AM TSTM WND DMG 3 W BELLVILLE 29.95N 96.31W
04/25/2007 AUSTIN TX LAW ENFORCEMENT
TREES BLOWN DOWN ACROSS THE COUNTY.
0300 AM TSTM WND DMG 8 SW TODD MISSION 30.18N 95.92W
04/25/2007 WALLER TX LAW ENFORCEMENT
TREES BLOWN DOWN ACROSS NORTHERN PART OF THE COUNTY.
0300 AM TSTM WND DMG 5 E BRENHAM 30.16N 96.31W
04/25/2007 WASHINGTON TX LAW ENFORCEMENT
TREES DOWN THROUGHOUT THE COUNTY
0305 AM TSTM WND DMG 1 W COLLEGE STATION 30.60N 96.33W
04/25/2007 BRAZOS TX LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE IN WEST COLLEGE STATION
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
TREES AND FENCE DOWN NEAR VICTORIA DR.
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
TREES DOWN NEAR HOLLIMAN AND LUTHER
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
COLLEGE STATION MIDDLE SCHOOL ROOF AND WINDOW DAMAGE
0320 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
04/25/2007 BRAZOS TX EMERGENCY MNGR
ROOF OFF NEAR ROCK PRARIE AND WELLBORN
0330 AM TSTM WND DMG ANDERSON 30.49N 95.99W
04/25/2007 GRIMES TX BROADCAST MEDIA
TREE BLOWN DOWN ON A HOUSE.
0342 AM TSTM WND DMG MAGNOLIA 30.21N 95.75W
04/25/2007 MONTGOMERY TX BROADCAST MEDIA
NUMEROUS TREES BLOWN DOWN.
0342 AM TSTM WND DMG DOBBIN 30.36N 95.78W
04/25/2007 MONTGOMERY TX BROADCAST MEDIA
NUMEROUS TREES BLOWN DOWN.
0342 AM TSTM WND DMG DACUS 30.45N 95.79W
04/25/2007 MONTGOMERY TX EMERGENCY MNGR
POWERLINES AND TREES DOWN ALONG FM 1486
0405 AM TSTM WND GST 5 NW SPRING 30.11N 95.44W
04/25/2007 E60.00 MPH MONTGOMERY TX PUBLIC
NEAR THE WOODLANDS
&&
47The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 1:54 AM CDT | Severe Thunderstorm Warning | HGX | Burleson | 26 min |
| Apr 25, 2:18 AM CDT | Severe Thunderstorm Warning | HGX | Colorado | 42 min |
| Apr 25, 2:37 AM CDT | Severe Thunderstorm Warning | HGX | Burleson | 23 min |
| Apr 25, 2:45 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Grimes, Waller, Washington and 1 more | 60 min |
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Warning | HGX | Colorado | 21 min |
| Apr 25, 3:31 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 59 min |
| Apr 25, 8:30 AM CDT | Severe Thunderstorm Warning | HGX | Jackson | 45 min |
| Apr 25, 10:25 AM CDT | Tornado Warning | HGX | Brazoria, Matagorda | 50 min |
| Apr 25, 11:57 AM CDT | Special Marine Warning | HGX | 63 min | |
| Apr 25, 1:30 PM CDT | Special Marine Warning | HGX | 60 min | |
| Apr 25, 2:31 PM CDT | Special Marine Warning | HGX | 89 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.